# SDR 96ZZZX1450

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3210 · Main Landing Gear
- Part: Torque Link
- Part number: 200633203
- Condition: Fractured
- Location: Rt Main Gear
- Component: Rotol, 200739004
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - LOWER TORQUE LINK FAILED CAUSING INNER CYLINDER TO TURN 90 DEGREES AND SUBSEQUENT TIRE FAILURES.  UPON LANDING AT LAS, RT LOWER MLG TORQUE LINK FAILED.  REMOVED AND REPLACED RT MLG ASSY.
